# SDR AALA201806079020

- Difficulty date: June 6, 2018
- Submitted: June 7, 2018
- Operation: Air carrier
- Aircraft: N991AN
- Make and model: Boeing 737823
- Aircraft serial: 30920
- Aircraft time: 28,729 hours, 11,381 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Fwd Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLASHLIGHT AT THE L1 DOOR JUMPSEAT WOULD NOT TEST.  REMOVED AND REPLACED THE FLASHLIGHT IAW AMM 25-64-00-200-802.
